MAUDE Adverse Event Report: TITAN IMPLANTS, INC TITAN DENTAL IMPLANT SYSTEM; ENDOSSEOUS DENTAL IMPLANT

TITAN IMPLANTS, INC TITAN DENTAL IMPLANT SYSTEM; ENDOSSEOUS DENTAL IMPLANT
Model Number BC-45S8S
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Event or Problem Description
Dental implant did not osseointegrate.Radiographs are missing.Repeated attempts to obtain were made.

Brand Name
TITAN DENTAL IMPLANT SYSTEM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
TITAN IMPLANTS, INC
18 columbia ave
bergenfield NJ 07621
MDR Report Key9294064
Report Number3003024548-2019-00013
Device Sequence Number2131481
Product Code DZE
UDI-Device Identifier00842448101464
UDI-Public00842448101464
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K042971
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBC-45S8S
Device Lot Number15005-5S483-001958-S1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/15/2019
Initial Date Received by Manufacturer 10/15/2019
Supplement Date Received by Manufacturer10/15/2019
Initial Report FDA Received Date11/07/2019
Supplement Report FDA Received Date01/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1